# SDR USAA2014033100018

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 9,126 hours, 3,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2502225
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R MISSING EXIT LIGHT COVER.  INSTALLED EMERGENCY EXIT LIGHT COVER AT 4R.
